# SDR CA120820003

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,083 hours, 1,442 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85720220003
- Condition: Dented
- Location: Lt Wing
- Part time: 2,083 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, EVIDENCE OF A BIRD STRIKE TO THE LT WING L/E INBD SECTION WAS NOTICED. THERE WAS SOME DAMAGE TO THE L/E SO IT WAS REPLACED.  L/E PN 85720220-003.
